Why is my face unbearably itchy/burning after using tretinoin at night?

I started using plexion face wash at morning and at night, and in the morning I use acezone followed with Clinique moisturizer. Then at night I use .05% tretinoin followed with clinique moisturizer. Recently, at night, after I do my face routine my skin burns and is very itchy. Also, if I itch it, the place itched turns a blotchy red. I've been using tretinoin for almost a year, why is this just now happening?

Doctor Answers 1

Facelift Travel

Tretinoin makes you skin dry- try every other night until you get used to it!  You can use a hydrating mask to help.  Make sure you use sunscreen every day with the tretinoin.


Birmingham Facial Plastic Surgeon
4.7 out of 5 stars 29 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.